Psycho-Babble Medication Thread 81958

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

zoloft withdrawal?? help me

Posted by Jkidd on October 22, 2001, at 10:25:20

Let me start from the beginning. I was sitting at my desk one
day, after I had taken a stacker 2 and sucking down diet cokes
all day when all of a sudden I had this strange sensation in my
head, and then my heart started pounding, and I began to have a
hot flash, and my first thought was I am dying. I got up and went
home, thinking that the effects of too much caffeine had gotten
the best of me. So I awoke the next morning (saturday) and felt
like I was a little hungover. I thought nothing else about it
until around 2 weeks later I had taken some dayquil because of a
cold I had. Well the same thing happened again, this time more
scared than ever I rushed to the local clinic, and the Dr.
checked my sugar, oxygen level, urine, and a standard CBC, after
everything came back alright he told me I was experiencing panic
attacks, and he prescribed Zoloft 25 mg/pd and 50 mg/pd for 2
months. Well I survived 3 weeks worth of the "Demon Drug" I
couldn't think ,I was constantly sick at my stomach, lightheaded,
and just basically a walking vegetable. So one day after lunch I
had really started feeling terrible I rushed to the clinic again,
this time a different Dr. who referred me to an internal medicine
specialist. Who told me I might be having Paroxsysmal Atrial
Tachycardia. told me to stop the Zoloft and begin Librax, a mild
benzodiazepine. I tried it for 2 days but to no avail. I stopped
the Zoloft and man do I ever have discontinuation symptoms (or I
hope that's waht it is) I feel very drowsy I have headaches, I
feel nauseous at times, ears are ringing, lightheaded sometimes,I
feel very anxious all the time. But I guess the worse thing is my
eyes. They are very light sensitive, especially artificial light
i.e. flourescent lights, which makes going to work a living hell.
and at night while driving I have noticed that tail lights are
blurry and distant lights are as well. I have been back to the
Dr. who did another series of tests, kidney/liver function,
cholesterol, EKG, thyroid. And all was normal. Please if anyone
has any of these symptoms please let me know I am going through
hell thinking I have a brain tumor or something. Oh yeah I took
the Zoloft for 3 weeks and have been off of them going on 5
weeks. Please please please someone e-mail m

 

Re: zoloft withdrawal?? help me Jkidd

Posted by Mary-Teresa on October 22, 2001, at 14:41:32

In reply to zoloft withdrawal?? help me, posted by Jkidd on October 22, 2001, at 10:25:20

Hi I was on zoloft for 12 weeks with stomach pains, and tinnitus that got so bad I wanted to put my head through a window. When I stopped the zoloft life did take some interesting new twists. I experienced nausea, ears ringing, constantly ill feeling. I got a thrush infection that went through my whole body. I was soooo tired. I went to the hair dressor, and couldnt stand for her to touch my head. I had alot of facial pain and weekness. I have been off it now 8 weeks, and I went to a naturopath for a cleansing. My ear ringing has been significantly reduced , but is still there. I am not experiencing the nausea, but still very tired. Doing one thing is enough. Please keep me posted on how you make out with the ear ringing.
Thanks

 

Re: zoloft withdrawal?? help me

Posted by Jkidd on October 22, 2001, at 15:59:30

In reply to Re: zoloft withdrawal?? help me Jkidd, posted by Mary-Teresa on October 22, 2001, at 14:41:32

The ear ringing comes and goes, but it happens like a brief period of hearing loss (not even a second) actually I guess it sounds more muffled or like your ear is under water, then comes a severe ringing that decreases in a few seconds.
One night I went to bed and couldn't sleep with the side of my head on a pillow and had to have the fan running to try and drown out the ringing in my right ear. It doesn't come as frequent as it used to.
The main thing I am worried about now is my headaches and my eyesight. I think I'd rather have the panic attacks as this unholy CRAP!!
I wish there were a class action against Pfizer for not telling people about the withdrawal. My Dr. said these are not habit forming,
BS if that was true why would we feel like total Crap upon discontinuing them? HUH?
Your body is telling you it needs it, when it actually doesn't!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.